# SDR HNAA2024091700827

- Difficulty date: August 8, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 44,951 hours, 41,917 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Yoke
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON YOKE FWD AND AFT FASTENER HOLES REQUIRE REAMING.  REPAIRED IAW EO1-54-24-0497
